# SDR ASAA0380768

- Difficulty date: November 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99360749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND SHEAR TIE CORRODED AT FS 655.  REMOVED DAMAGED SECTION.  SPLICED IN NEW SECTION PER SRM 51-10-2, 04, AND 53-03.  (M)
